# SDR ANCF20231209023

- Difficulty date: September 12, 2023
- Submitted: September 13, 2023
- Operation: Air carrier
- Aircraft: N956AV
- Make and model: Airbus A320-214
- Aircraft serial: 6050
- Aircraft time: 23,652 hours, 15,678 cycles
- Engine: Cfmint CFM565B43
- Engine time: 23,652 hours, 15,678 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Component: Packing
- Component part number: NAS161212A
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT HYD Y RESERVOIR (RSVR) LO LVL LEAKING,  IAW AMM 29-13-15-400-001-A THE PACKING 47 OF COUPLING HALF WAS REMOVED AND REPLACED AND THE COUPLING HALF WAS ADJUSTED LEAK TEST WAS PERFORMED SATISFACTORY PTU HYDRAULIC SYSTEMS NORMAL CONDITION
